Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A class of partially ordered linear algebras


Author: Ralph DeMarr
Journal: Proc. Amer. Math. Soc. 39 (1973), 255-260
MSC: Primary 06A70
DOI: https://doi.org/10.1090/S0002-9939-1973-0313161-3
MathSciNet review: 0313161
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a special type of partially ordered linear algebra which is like an algebra of real-valued functions. We show that various natural properties characterize this type of algebra. These natural properties relate the algebraic and order structures to each other.


References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloq. Publ., vol. 25, Amer. Math. Soc., Providence, R.I., 1967. MR 37 #2638. MR 0227053 (37:2638)
  • [2] T. Dai, On a special class of partially ordered linear algebras, J. Math. Anal. Appl. 40 (1972), 649-682. MR 0316342 (47:4890)
  • [3] R. E. DeMarr, On partially ordering operator algebras, Canad. J. Math. 19 (1967), 636-643. MR 0212579 (35:3450)
  • [4] -, A generalization of the Perron-Frobenius theorem, Duke Math. J. 37 (1970), 113-120. MR 0254592 (40:7800)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A70

Retrieve articles in all journals with MSC: 06A70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0313161-3
Keywords: Dedekind $ \sigma $-complete partially ordered linear algebra, algebra of real-valued functions, matrix inequalities, $ f$-ring
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society